Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 645736, 5 pages
http://dx.doi.org/10.1155/2012/645736
Research Article

Taylor's Expansion Revisited: A General Formula for the Remainder

Department of Algebra and Mathematical Analysis, University of Almería, Almería, 04120 Andalucía, Spain

Received 22 March 2012; Accepted 31 May 2012

Academic Editor: Harvinder S. Sidhu

Copyright © 2012 José Juan Rodríguez Cano and Enrique de Amo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Juan Rodríguez Cano and Enrique de Amo, “Taylor's Expansion Revisited: A General Formula for the Remainder,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 645736, 5 pages, 2012. https://doi.org/10.1155/2012/645736.